Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffer from rash on the face and swollen eyes. Allergic reaction to anti-wrinkle cream? Cure?

Hello, I've got a rash on my face and swollen eyes. I used an anti wrinkle cream for the first time prior to the rash so I am thinking could this be an allergic reaction to it? The rash appeared the night after travelling the whole day so perhaps I didn't drink enough water. I've had it now for 3 days and my face feels dry and like sandpaper. It strings and itches.
What should I do? I am on holiday and don't have a doctor to go to. Can you help?

Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Any content of any type in the creams can react
So with your description it is allergy to cream only
You can take anti allerrgics like fexofgenadin120 mg bd
apply calamine lotion in the mornin evening
can use littl;e amount of fluticasone ointment at night
drink lot of water
can take 2- 3 week for getting normal poisition
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor